# SDR ALGA2012011600712

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N9YONE
- Make and model: Bell 412EP
- Aircraft serial: 36421
- Aircraft time: 5,034 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mast
- Part number: 412040101129A
- Part serial: A857
- Condition: Corroded
- Location: Zone 200
- Part time: 4,982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST HAS PITTING CORROSION ON UPPER SPLINES BEYOND REPAIRABLE LIMITS.
